BibTeX record journals/geb/Gonzalez-Diaz06

download as .bib file

@article{DBLP:journals/geb/Gonzalez-Diaz06,
  author       = {Julio Gonz{\'{a}}lez{-}D{\'{\i}}az},
  title        = {Finitely repeated games: {A} generalized Nash folk theorem},
  journal      = {Games Econ. Behav.},
  volume       = {55},
  number       = {1},
  pages        = {100--111},
  year         = {2006},
  url          = {https://doi.org/10.1016/j.geb.2005.03.003},
  doi          = {10.1016/J.GEB.2005.03.003},
  timestamp    = {Sat, 22 Feb 2020 13:47:29 +0100},
  biburl       = {https://dblp.org/rec/journals/geb/Gonzalez-Diaz06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics